Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.002 seconds).

1

Orthogonal polynomial solutions of linear ordinary differential equations

Everitt, WN; Kwon, Kil Hyunresearcher; Littlejohn, LL; Wellman, R, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.85 - 109, 2001-08

2

Orthogonal polynomial solutions of spectral type differential equations: Magnus conjecture

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF APPROXIMATION THEORY, v.112, no.2, pp.189 - 215, 2001-10

3

Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

4

Symmetrizability of differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.83, no.2, pp.257 - 268, 1997

5

Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

rss_1.0 rss_2.0 atom_1.0